| Catalog Number |
8065752182 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that at the moment of starting to use the handpiece, there was not enough vacuum power in phaco phase during cataract surgery with intraocular lens implantation.The hoses (including the blue aspiration hose), handpiece, and tip were checked, but the vacuum parameter values did not increase.The surgery was completed with this cassette.The cassette and console were changed for the next patient.There was no information about patient impact.Additional information was received that there was no patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.One fluid management system (fms) in the tray was visually inspected.The drain bag was detached from the drain bag tape on the cover due to saturation.The drain bag tape was adhered on the cassettes properly.Both irrigation and aspiration luers were intact.Flare shape was observed in the blue socket fitting at the aspiration tubing insertion end.The product was tested using the console software.The product could be recognized by the console.The product primed and tuned with the handpiece and the 0.9 milli meter abs (aspiration bypass system) tip and infusion sleeve from the lab stock, successfully and the service data could be retrieved.No system message code displayed on console screen.Neither leakage, nor occlusion was detected from the tubing insertion to the fittings and the four aspiration ports on the pump region of the cassette base.The products functioned within specification.The investigation conducted a non-conformance review of the reported lot number.No deviations that could have contributed to this event were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information and materials received, the investigation was unable to identify the root cause or origin of the reported event as the returned product met specifications.Additionally, no manufacturing-related deficiencies were found that potentially could have contributed to the complaint.No further investigative or manufacturing actions are warranted at this time due to the product meeting specifications.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all company products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.